# SDR DALA2019010900155

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 120,641 hours, 17,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING SKIN AT STR. 9.5 HOLE MARKED 16 HAS CRACK INDICATION REPAIRED PER ERA 574343-14. (LP 0896249)
